|change of meds
May 25, 2006
I have been on fortovase and combivir for 8 year now with wonderful results. Fortovase is now discontinued and my Dr switched to Lexiva. I am only concerned because I thought he'd give me Invirase instead (the so-called substitute for Fortovase by Roche). I have had no side effects. Is this combo just as good as the previous one? The last one worked great and I am very worried about changing.
Response from Dr. Young
Thanks for your post.
You've had an outstanding long-term response and tolerability-- fosamprenavir (Lexiva, Telzir) has been a very well tolerated, newer PI in our hands. I don't expect that you'll have any problems wih the switch. Indeed, it's pretty rare for our patients to have any significant issues with the medication.
Let us know how you're experience goes. BY
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.